# SDR AALA20001542

- Difficulty date: September 8, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CORRODED, 1.75 INCH BY 20 INCHES, FS 1152.  STRINGER 30 WAS REPLACED APPROX 20 INCHES WITH REPAIR SPLICE ON BOTH ENDS PER SRM 53-10-3 FIG 1 SHT 4.  (M)
